# SDR AALA202012219032

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 22,562 hours, 9,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 13c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AISLE EMERGENCY EXIT LIGHT AT SEAT 13C NOT SECURE.  SECURED LIGHT, IAW AMM 33-51-11.  OPERATIONS CHECK GOOD.
